# SDR HNAA2016070100201

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 46,475 hours, 67,925 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE ASSEMBLY HOT AND SMOKING AT THE GATE.  INSPECTED AFFECTED BRAKE AND TIRE ASSEMBLY IAW SP 32.1.  NO SIGNS OF OVERHEAT OR DAMAGE FOUND. OKAY FOR SERVICE.
